Contraception pill seems to be dragging out my period!?

So I've been on this low dosage contraception pill for about a couple of months now and so far it has eased the pain and made things a little bit easier. The instructions say to take it at the same time everyday. But I forgot one and took it a few hours later. In two weeks I have my period! But my doctor says that you have to miss more then two pills to have a period!!!

I'm still taking them. But it seems to be dragging out over two weeks! One day I'm dry and the next day I'm wet, then the next day I'm dry again. Its been going on for two weeks!? Any ideas what it could be? Its the weirdest period I've ever had. Is it because I'm still taking the pill everyday?

3 Replies

oldestnewest
  • Which pill are you taking?

    I was like this for 6months on cerezete. I kept thinking if only I could just have a full blown period then this would stop! My gp said it was normal for up to 6months on a new pill. Things did settle down eventually.

  • I'm on AVA 20 ED

    Thats exactly what I thought! Thats odd that my gp didn't say anything about it. Hopefully things will settle down, as you say :-) Thank you!

  • I've had enough. I've had a two week period with cramps and fatigue and I'm not doing this for six months. I've run out of pills and the doctor hasn't bothered to phone me back so I've had enough. I'm coming off it!

You may also like...